# SDR QXEA2009033000202

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 5,815 hours, 6,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RNO - BURNT SMELL NOTICED BY FLIGHT ATTENDANT, RAMP AGENT IN FRONT OF CABIN.  WHEN COCKPIT DOOR OPENED PILOT SMELLED THE ODOR ALSO.  CHECKED FOR POPPED C/B'S, NONE NOTED.  RAN UP BOTH ENGINES AND APU, OPERATED BOTH PACKS, OPERATED TEMP SWITCHES FOR ABOUT 5 MINUTES, UNABLE TO DUPLICATE SMELL.  RETURNED TO SERVICE.  NO PARTS REPLACED.
